# SDR DALA2019040502247

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1016807) DURING INSPECTION FOUND CORROSION ANGLE LOC. BS 351.2 AND STR 28L AT EQUIPMENT ELECTRONIC COMPARTMENT. REPLACED ANGLE LOC BS 360 AND STR 28L AT EQUIPMENT ELECTRONIC COMPARTMENT AS PER B737-800 SRM 51-40-02 AND DRAWING #140A9101.
